| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 11, 2017, no. 1-4


Ram K. Saxena, Junesang Choi, Jitendra Daiya, Dinesh Kumar
      Fractional integration formula for the \overline H-function
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 1, 1-10
      https://doi.org/10.12988/ijma.2017.6460

Won Keun Min
      A note on gw-continuity induced by generalized w-open sets in associated w-spaces
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 1,11-20
      https://doi.org/10.12988/ijma.2017.611120

Dug Hun Hong
      Stolarsky type inequality for Sugeno integrals on fuzzy convex functions
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 1, 21-28
      https://doi.org/10.12988/ijma.2017.611123

Sergii Sharyn
      Operator calculus for noncommuting operators over symmetric Fock space
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 1, 29-38
      https://doi.org/10.12988/ijma.2017.611124

Arnaldo De La Barrera, Osmin Ferrer, Boris Lora
      Equivalent multivariate stochastic processes
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 1, 39-54
      https://doi.org/10.12988/ijma.2017.69111

Sun-Sook Jin, Yang-Hi Lee
      Stability of a functional equation related to quadratic mappings
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 2, 55-68
      https://doi.org/10.12988/ijma.2017.610116

F. Fonseca
      The solution of the two-dimensional Gross-Pitaevskii equation using lattice-Boltzmann and He's semi-inverse method
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 2, 69-77
      https://doi.org/10.12988/ijma.2017.612134

Mohamed Chergui
      A note on some inequalities involving the two Raissouli means
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 2, 79-84
      https://doi.org/10.12988/ijma.2017.612133

Juan Carlos Hernandez-Gomez, Jesus Romero-Valencia, R. Reyes Carreto
      Mathematical aspects on the harmonic index
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 2, 85-95
      https://doi.org/10.12988/ijma.2017.611121

Zdravko Dimitrov Slavov, Christina Slavova Evans
      Images of sets by continuous multifunction with compact and convex values
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 3, 97-103
      https://doi.org/10.12988/ijma.2017.612132

K. G. Sreekumar, K. Manilal
      n^{th}SM sum graphs and some parameters
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 3, 105-113
      https://doi.org/10.12988/ijma.2017.61171

Yitzhak Weit
      Note on minimal Mobius-invariant subspaces of analytic and harmonic functions on the unit disc
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 3, 115-118
      https://doi.org/10.12988/ijma.2017.612135

Chang Il Kim
      Fuzzy stability of additive-quadratic functional equations
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 3, 119-131
      https://doi.org/10.12988/ijma.2017.612128

Shin Min Kang, Amir Naseem, Waqas Nazeer, Mobeen Munir, Chahn Yong Jung
      Polynomiography of some iterative methods
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 3, 133-149
      https://doi.org/10.12988/ijma.2017.612136

Wei-Shih Du, Yao-Lin Hung
      A generalization of Mizoguchi-Takahashi's fixed point theorem and its applications to fixed point theory
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 4, 151-161
      https://doi.org/10.12988/ijma.2017.713

Yi Chou Chen
      Existence results of best proximity points for cyclic contractions in metric space
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 4, 163-172
      https://doi.org/10.12988/ijma.2017.716

J.B. Lacay
      Abelian and Tauberian theorems for solutions of the one-dimensional heat equation with respect to proximate order
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 4, 173-188
      https://doi.org/10.12988/ijma.2017.714

Chang Il Kim, Yong Sik Yun
      Parametric operations for generalized 2-dimensional triangular fuzzy sets
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 4, 189-197
      https://doi.org/10.12988/ijma.2017.612129

Jishan Fan, Tohru Ozawa
      Global well-posedness of weak solutions to the time-dependent Ginzburg-Landau model for superconductivity in R^2
      International Journal of Mathematical Analysis, Vol. 11, 2017, no. 4, 199-207
      https://doi.org/10.12988/ijma.2017.7110


Journals | Books | Author guidelines